×

Asymptotic stability of discrete-time systems with time-varying delay subject to saturation nonlinearities. (English) Zbl 1198.93193

Summary: The asymptotic stability problem for discrete-time systems with time-varying delay subject to saturation nonlinearities is addressed in this paper. In terms of linear matrix inequalities (LMIs), a delay-dependent sufficient condition is derived to ensure the asymptotic stability. A numerical example is given to demonstrate the theoretical results.
Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:

93D20 Asymptotic stability in control theory
39A30 Stability theory for difference equations
93C55 Discrete-time control/observation systems

Software:

LMI toolbox
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Liu, D.; Michel, A. N., Dynamical systems with saturation nonlinearities (1994), Springer-Verlag: Springer-Verlag London · Zbl 0806.93051
[2] Singh, V., Modified LMI condition for the realization of limit cycle-free digital filters using saturation arithmetic, Chaos, Solitions & Fractals, 32, 1448-1453 (2007) · Zbl 1129.93437
[3] Kar, H., An LMI based criterion for the nonexistence of overflow oscillations in fixed-point state-space digital filters using saturation arithmetic, Digital Signal Process, 17, 685-689 (2007)
[4] Kar, H.; Singh, V., Stability analysis of 1-D and 2-D fixed-point state-space digital filters using any combination of overflow and quantization nonlinearities, IEEE Trans Signal Process, 49, 1097-1105 (2001)
[5] Kar, H.; Singh, V., Stability analysis of discrete-time systems in a state-space realization with partial state saturation nonlinearities, IEE Proc Control Theory Appl, 150, 205-208 (2003)
[6] Singh, V., Stability analysis of discrete-time systems in a state-space realization with state saturation nonlinearities: linear matrix inequality approach, IEE Proc Control Theory Appl, 152, 9-12 (2005)
[7] Kar, H.; Singh, V., Elimination of overflow oscillations in fixed-point state-space digital filters with saturation arithmetic: an LMI approach, IEEE Trans Circuits Syst II, 51, 40-42 (2004)
[8] Liu, D.; Michel, A. N., Asymptotic stability of discrete-time systems with saturation nonlinearities with applications to digital filters, IEEE Trans Circuits Syst I, 39, 798-807 (1992) · Zbl 0776.93077
[9] Liu, D.; Michel, A. N., Stability analysis of state-space realizations for two-dimensional filters with overflow nonlinearities, IEEE Trans Circuits Syst I, 41, 127-137 (1994) · Zbl 0845.93072
[10] Liu, D.; Molchanov, A., Asymptotic stability of a class of linear discrete systems with multiple independent variables, Circuits Syst Signal Process, 22, 307-324 (2003) · Zbl 1173.39302
[11] Mills, W. L.; Mullis, C. T.; Roberts, R. A., Digital filters realizations without overflow oscillations, IEEE Trans Acoust Speech Signal Process, 26, 334-338 (1978) · Zbl 0415.93040
[12] Ooba, T., Stability of linear discrete dynamics employing state saturation arithmetic, IEEE Trans Automat Control, 48, 626-630 (2003) · Zbl 1364.93434
[13] Singh, V., Elimination of overflow oscillations in fixed-point state-space digital filters using saturation arithmetic: an LMI approach, Digital Signal Process, 16, 45-51 (2006)
[14] Gao, H.; Chen, T., New results on stability of discrete-time systems with time-varying state delay, IEEE Trans Autom Control, 52, 328-333 (2007) · Zbl 1366.39011
[15] Liu, X. G.; Martin, R. R.; Wu, M.; Tang, M. L., Delay-dependent robust stabilisation of discrete-time systems with time-varying delay, IEE Proc Control Theory Appl, 153, 689-702 (2006)
[16] Dugard, L.; Verriest, E. I., Stability and control of time-delay systems (1998), Springer-Verlag: Springer-Verlag London · Zbl 0901.00019
[17] Gao, H.; Wang, C., A delay-dependent approach to robust \(H_\infty\) filtering for uncertain discrete-time state-delayed systems, IEEE Trans Signal Process, 52, 1631-1640 (2004) · Zbl 1369.93175
[18] Mahmoud, M. S., Robust control and filtering for time-delay systems (2000), Marcel Dekker Inc.: Marcel Dekker Inc. New York · Zbl 0969.93002
[19] Moon, Y. S.; Park, P.; Kwon, W. H.; Lee, Y. S., Delay-dependent robust stabilization of uncertain state-delayed systems, Int J Control, 74, 1447-1455 (2001) · Zbl 1023.93055
[20] Palhares, R. M.; Souza, C. E.D.; Peres, P. L.D., Robust \(H_\infty\) filtering for uncertain discrete-time state-delayed systems, IEEE Trans Signal Process, 49, 1696-1703 (2001) · Zbl 1369.93641
[21] Krishna, V. K.R.; Kar, H., Robust stability of discrete-time state-delayed systems employing generalized overflow nonlinearities, Nonlinear Anal, 69, 2780-2787 (2008) · Zbl 1147.93035
[22] Boyd, S.; Ghaoui, El; Feron, E.; Balakrishnan, V., Linear matrix inequalities in system and control theory (1994), SIAM: SIAM Philadelphia · Zbl 0816.93004
[23] Gao, H.; Lames, J.; Wang, C., Induced \(l_2\) and generalized \(H_2\) filtering for systems with repeated scalar nonlinearities, IEEE Trans Signal Process, 53, 4215-4226 (2005) · Zbl 1370.94125
[24] Chu, Y. C.; Glover, K., Bounds of the induced norm and model reduction errors for systems with repeated scalar nonlinearities, IEEE Trans Automat Control, 44, 471-478 (1999) · Zbl 0958.93059
[25] Gahinet, P.; Nemirovski, A.; Laub, A. J.; Chilali, M., LMI control toolbox for use with MATLAB (1995), The MathWorks Inc.: The MathWorks Inc. Natick, MA
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.